# SDR UALA2009120803800

- Difficulty date: December 8, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 33,856 hours, 7,489 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82282010
- Part serial: 43
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION. ENGINE CONTROL SYSTEM IS OPERATING WITH REDUCED REDUNDANCY. REPLACED NR 2 EEC. RAN ENGINE, CK'D NORMAL. NO MESSAGES.
